Alert archive / Wisconsin / Heat Advisories in 2012
Heat Advisory 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this heat advisory at Jun 27, 2012, 10:04 AM CDT for 20 counties in Wisconsin. It took effect at Jun 28, 2012, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2012, 10:04 AM CDT (15:04 UTC)
- In effect from
- Jun 28, 2012, 12:00 PM CDT
- Expired
- Jun 28, 2012, 7:03 PM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1778 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893 WWUS73 KMKX 271504 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1004 AM CDT WED JUN 27 2012 ...DANGEROUS HEAT AND HUMIDITY EXPECTED ON THURSDAY... .A LARGE AREA OF HOT AND HUMID CONDITIONS OVER THE PLAINS AND UPPER MIDWEST WILL SPREAD INTO SOUTH CENTRAL AND SOUTHEAST WISCONSIN ON THURSDAY. THE COMBINATION OF HOT TEMPERATURES AND INCREASING HUMIDITY WILL LEAD TO DANGEROUS HEAT INDEX VALUES OF 100 TO 105 THURSDAY AFTERNOON AND EARLY EVENING. THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED HEALTH ISSUES... PARTICULARLY TO ANYONE SPENDING EXCESSIVE AMOUNTS OF TIME OUTDOORS. WIZ046-047-051-052-056>060-062>072-272315- /O.NEW.KMKX.HT.Y.0001.120628T1700Z-120629T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1004 AM CDT WED JUN 27 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY. * TEMPERATURE...HIGH TEMPERATURES RANGING FROM 94 TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES OF 100 TO 105 DEGREES THURSDAY AFTERNOON. * IMPACTS...PROLONGED EXPOSURE TO THIS HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. THIS IS A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF HYDRATING FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING HOT WEATHER WHEN THE CAR INTERIOR CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES! && $$ MRC
8 follow-up statements
735 WWUS73 KMKX 271959 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CDT WED JUN 27 2012 ...DANGEROUS HEAT AND HUMIDITY EXPECTED ON THURSDAY... .HOT AND HUMID CONDITIONS OVER THE PLAINS AND UPPER MIDWEST WILL SPREAD INTO SOUTH CENTRAL AND SOUTHEAST WISCONSIN ON THURSDAY. THE COMBINATION OF HOT TEMPERATURES AND INCREASING HUMIDITY WILL LEAD TO DANGEROUS HEAT INDEX VALUES OF 100 TO 105 THURSDAY AFTERNOON AND EARLY EVENING. THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED HEALTH ISSUES...PARTICULARLY TO ANYONE SPENDING LONGER PERIODS OF TIME OUTDOORS. WIZ046-047-051-052-056>060-062>072-280400- /O.CON.KMKX.HT.Y.0001.120628T1700Z-120629T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 259 PM CDT WED JUN 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY. * TEMPERATURE...HIGH TEMPERATURES RANGING FROM 94 TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES OF 100 TO 105 DEGREES THURSDAY AFTERNOON. * IMPACTS...PROLONGED EXPOSURE TO THIS HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. THIS IS A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF HYDRATING FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. IN THESE CONDITIONS...CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THE HOT WEATHER WILL CAUSE THE INTERIOR OF A VEHICLE TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ MBK
472 WWUS73 KMKX 280135 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 835 PM CDT WED JUN 27 2012 ...DANGEROUS HEAT AND HUMIDITY EXPECTED ON THURSDAY... .HOT AND HUMID CONDITIONS OVER THE PLAINS AND UPPER MIDWEST ARE STILL ONT RACK TO SPREAD INTO SOUTH CENTRAL AND SOUTHEAST WISCONSIN ON THURSDAY. THE COMBINATION OF HOT TEMPERATURES AND INCREASING HUMIDITY WILL LEAD TO DANGEROUS HEAT INDEX VALUES OF 100 TO 105 THURSDAY AFTERNOON AND EARLY EVENING. THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED HEALTH ISSUES...PARTICULARLY TO ANYONE SPENDING LONGER PERIODS OF TIME OUTDOORS. WIZ046-047-051-052-056>060-062>072-280945- /O.CON.KMKX.HT.Y.0001.120628T1700Z-120629T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 835 PM CDT WED JUN 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY. * TEMPERATURE...HIGH TEMPERATURES RANGING FROM 94 TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES OF 100 TO 105 DEGREES THURSDAY AFTERNOON. * IMPACTS...PROLONGED EXPOSURE TO THIS HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. THIS IS A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF HYDRATING FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. IN THESE CONDITIONS...CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THE HOT WEATHER WILL CAUSE THE INTERIOR OF A VEHICLE TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ REM
656 WWUS73 KMKX 280137 CCA NPWMKX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 836 PM CDT WED JUN 27 2012 ...DANGEROUS HEAT AND HUMIDITY EXPECTED ON THURSDAY... .HOT AND HUMID CONDITIONS OVER THE PLAINS AND UPPER MIDWEST ARE STILL ON TRACK TO SPREAD INTO SOUTH CENTRAL AND SOUTHEAST WISCONSIN ON THURSDAY. THE COMBINATION OF HOT TEMPERATURES AND INCREASING HUMIDITY WILL LEAD TO DANGEROUS HEAT INDEX VALUES OF 100 TO 105 THURSDAY AFTERNOON AND EARLY EVENING. THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED HEALTH ISSUES...PARTICULARLY TO ANYONE SPENDING LONGER PERIODS OF TIME OUTDOORS. WIZ046-047-051-052-056>060-062>072-281000- /O.CON.KMKX.HT.Y.0001.120628T1700Z-120629T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 836 PM CDT WED JUN 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY. * TEMPERATURE...HIGH TEMPERATURES RANGING FROM 94 TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES OF 100 TO 105 DEGREES THURSDAY AFTERNOON. * IMPACTS...PROLONGED EXPOSURE TO THIS HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. THIS IS A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF HYDRATING FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. IN THESE CONDITIONS...CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THE HOT WEATHER WILL CAUSE THE INTERIOR OF A VEHICLE TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ CORRECTED SPELLING IN SECOND LINE. REM
308 WWUS73 KMKX 280818 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CDT THU JUN 28 2012 ...DANGEROUS HEAT AND HUMIDITY EXPECTED TODAY... .SOUTHWEST WINDS WILL BRING HOT AND HUMID CONDITIONS ACROSS SOUTHERN WISCONSIN TODAY. EVEN AS A WEAK FRONT DROPS SOUTH WITH WINDS BECOMING LIGHT NORTHWEST THEN NORTH...HOT TEMPERATURES ARE EXPECTED. SOME COOLING NEAR LAKE MICHIGAN IS POSSIBLE THIS AFTERNOON. THE HOT TEMPERATURES AND INCREASING HUMIDITY ALONG THE FRONT...WILL LEAD TO DANGEROUS HEAT INDEX VALUES OF 100 TO 105 THIS AFTERNOON AND EARLY EVENING. THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED HEALTH ISSUES...PARTICULARLY TO ANYONE SPENDING LONGER PERIODS OF TIME OUTDOORS. WIZ046-047-051-052-056>060-062>072-281630- /O.CON.KMKX.HT.Y.0001.120628T1700Z-120629T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 318 AM CDT THU JUN 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * TEMPERATURE...HIGH TEMPERATURES RANGING FROM 94 TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES OF 100 TO 105 DEGREES THURSDAY AFTERNOON. * IMPACTS...PROLONGED EXPOSURE TO THIS HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. THIS IS A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF HYDRATING FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. IN THESE CONDITIONS...CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THE HOT WEATHER WILL CAUSE THE INTERIOR OF A VEHICLE TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ HENTZ
980 WWUS73 KMKX 281508 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1008 AM CDT THU JUN 28 2012 ...DANGEROUS HEAT AND HUMIDITY TODAY... .A HOT AND HUMID AIR MASS WILL MOVE ACROSS SOUTHERN WISCONSIN TODAY. EVEN AS A WEAK FRONT DROPS SOUTHWARD ACROSS THE AREA WITH WINDS BECOMING LIGHT NORTHWEST THEN NORTH...HOT TEMPERATURES ARE EXPECTED. SOME COOLING NEAR LAKE MICHIGAN IS POSSIBLE THIS AFTERNOON. THE HOT TEMPERATURES AND INCREASING HUMIDITY ALONG THE FRONT WILL LEAD TO DANGEROUS HEAT INDEX VALUES OF 100 TO 105 THIS AFTERNOON AND EARLY EVENING. THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED HEALTH ISSUES...PARTICULARLY TO ANYONE SPENDING LONGER PERIODS OF TIME OUTDOORS. WIZ046-047-051-052-056>060-062>072-282315- /O.CON.KMKX.HT.Y.0001.120628T1700Z-120629T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1008 AM CDT THU JUN 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TEMPERATURE...HIGH TEMPERATURES RANGING FROM 94 TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES OF 100 TO 105 DEGREES THIS AFTERNOON. * IMPACTS...PROLONGED EXPOSURE TO THIS HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. THIS IS A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF HYDRATING FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. IN THESE CONDITIONS...CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THE HOT WEATHER WILL CAUSE THE INTERIOR OF A VEHICLE TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ MRC
062 WWUS73 KMKX 282229 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 529 PM CDT THU JUN 28 2012 ...DANGEROUS HEAT AND HUMIDITY LINGERS INTO THIS EVENING... .A HOT AND HUMID AIR WILL LINGER A BIT LONGER THIS EVENING. DRIER AIR IS STARTING TO WORK INTO PARTS OF SOUTHERN WISCONSIN ON NORTHWEST WINDS. THE HOT TEMPERATURES AND HIGH HUMIDITY IN PORTIONS OF SOUTHERN WISCONSIN WILL MAINTAIN DANGEROUS HEAT INDEX VALUES OF 100 TO 105 INTO EARLY THIS EVENING. THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED HEALTH ISSUES...PARTICULARLY TO ANYONE SPENDING LONGER PERIODS OF TIME OUTDOORS. WIZ046-047-051-056>058-062-282330- /O.CAN.KMKX.HT.Y.0001.000000T0000Z-120629T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE 529 PM CDT THU JUN 28 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE HEAT ADVISORY. DRIER AIR HAS WORKED INTO THESE AREAS WITH HEAT INDEX VALUES FALLING BELOW 100. $$ WIZ052-059-060-063>072-290100- /O.CON.KMKX.HT.Y.0001.000000T0000Z-120629T0100Z/ SHEBOYGAN-WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 529 PM CDT THU JUN 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TEMPERATURE...HIGH TEMPERATURES RANGING FROM 94 TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES OF 100 TO 105 DEGREES EARLY THIS EVENING. * IMPACTS...PROLONGED EXPOSURE TO THIS HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. THIS IS A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF HYDRATING FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. IN THESE CONDITIONS...CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THE HOT WEATHER WILL CAUSE THE INTERIOR OF A VEHICLE TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ PC
024 WWUS73 KMKX 282312 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 612 PM CDT THU JUN 28 2012 ...DANGEROUS HEAT AND HUMIDITY LINGERS INTO THIS EVENING... .A HOT AND HUMID AIR WILL LINGER A BIT LONGER THIS EVENING. DRIER AIR IS STARTING TO WORK INTO PARTS OF SOUTHERN WISCONSIN ON NORTHWEST WINDS. THE HOT TEMPERATURES AND HIGH HUMIDITY IN PORTIONS OF SOUTHERN WISCONSIN WILL MAINTAIN DANGEROUS HEAT INDEX VALUES OF 100 TO 105 INTO EARLY THIS EVENING. THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED HEALTH ISSUES...PARTICULARLY TO ANYONE SPENDING LONGER PERIODS OF TIME OUTDOORS. WIZ052-059-060-065>067-070>072-290015- /O.CAN.KMKX.HT.Y.0001.000000T0000Z-120629T0100Z/ SHEBOYGAN-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-LAFAYETTE- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...WEST BEND... PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE... DARLINGTON...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 612 PM CDT THU JUN 28 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE HEAT ADVISORY. DRIER AIR HAS WORKED INTO THE AREA RESULTING IN HEAT INDEX VALUES BELOW 100. IN ADDITION A LAKE MODIFIED ENVIRONMENT HAS SPREAD INTO PARTS OF EASTERN WISCONSIN. $$ WIZ063-064-068-069-290100- /O.CON.KMKX.HT.Y.0001.000000T0000Z-120629T0100Z/ DANE-JEFFERSON-GREEN-ROCK- INCLUDING THE CITIES OF...MADISON...JEFFERSON...LAKE MILLS... MONROE...JANESVILLE...BELOIT 612 PM CDT THU JUN 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TEMPERATURE...HIGH TEMPERATURES IN THE MID 90S COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES OF AROUND 100 EARLY THIS EVENING. * IMPACTS...PROLONGED EXPOSURE TO THIS HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. THIS IS A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF HYDRATING FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. IN THESE CONDITIONS...CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THE HOT WEATHER WILL CAUSE THE INTERIOR OF A VEHICLE TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ PC
150 WWUS73 KMKX 290003 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 703 PM CDT THU JUN 28 2012 ...HEAT/HUMIDITY EASING... .TEMPERATURES AND DEW POINTS HAVE DROPPED OFF ENOUGH EARLY THIS EVENING TO ALLOW FOR AN EARLY EXPIRATION OF THE HEAT ADVISORY. WIZ063-064-068-069-290115- /O.CAN.KMKX.HT.Y.0001.000000T0000Z-120629T0100Z/ DANE-JEFFERSON-GREEN-ROCK- INCLUDING THE CITIES OF...MADISON...JEFFERSON...LAKE MILLS... MONROE...JANESVILLE...BELOIT 703 PM CDT THU JUN 28 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE HEAT ADVISORY. $$ PC
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this heat advisory went out at Jun 27, 3:36 AM CDT, 6 hours 28 minutes earlier.
Area forecast discussion, Jun 27, 3:36 AM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CDT WED JUN 27 2012 .TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH LARGE MID/UPPER LEVEL RIDGE EXTENDING FROM THE SOUTHERN PLAINS NORTHEAST INTO WISCONSIN TODAY. THE RIDGE OVER WISCONSIN BEGINS TO FLATTEN OUT LATE TONIGHT. STRONG 700 MB WARM AIR ADVECTION WITH 18 CELSIUS DEGREE TEMPERATURES REACHING SOUTH CENTRAL WISCONSIN THIS AFTERNOON. A 50 KNOT 850 KNOT WIND MAX MOVES FROM WESTERN IOWA WITH THE NOSE OF THE JET PUSHING INTO SOUTHWEST WISCONSIN THIS AFTERNOON. FAIRLY STRONG 850 MB MOISTURE CONVERGENCE. HOWEVER RH VALUES ARE STILL RATHER LOW...SO LITTLE POTENTIAL FOR CUMULUS TRAPPED UNDER THE STRONG CAP AROUND 7 THSD FT. WHILE THE 850 MB WIND MAX WEAKENS...THE VERY WARM 850MB TEMPERATURES RISE TO 29C JUST WEST OF THE MISSISSIPPI BY EARLY EVENING...BUT REMAIN AROUND 22C ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL LATER TONIGHT WHEN THE 850 MB TEMPERATURES RISE TO 30 CELSIUS. AT THE SURFACE...HIGH PRESSURE OVER THE OHIO RIVER VALLEY WILL WEAKEN AS THE SOUTH TO SOUTHWEST FLOW INCREASES ACROSS SOUTHERN WISCONSIN. BREEZY WINDS 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED THIS AFTERNOON. 925MB TEMPS RISE TO AROUND 28C ON THE NAM BY LATE AFTERNOON...YIELDING MAX TEMPS IN THE MID 90S. SOME UPPER 90S ARE POSSIBLE WEST AND SOUTH OF MADISON. DEEP LOW LEVEL MIXING OF DRY AIR WILL KEEP THE DEWPOINT TEMPERATURES RELATIVELY LOW TODAY...IN THE LOW TO MID 50S...LEADING TO RELATIVE HUMIDITY VALUES IN THE 25 TO 30 PERCENT RANGE. WITH THE GRASS AND OTHER VEGETATION BEING PRETTY DRY DUE TO THE LACK OF RECENT RAINFALL...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. DUE TO THE DRIER DEWPOINTS...NO HEAT ADVISORY CRITERIA IS EXPECTED TODAY. 925 MB TEMPERATURES WARM TO AROUND 32 CELSIUS BY MIDNIGHT...SO A VERY WARM NIGHT IS EXPECTED. .THURSDAY...FORECAST CONFIDENCE...MEDIUM NOT MUCH HAS CHANGED FOR THURSDAY FORECAST. STILL LOOKS QUITE HOT...WITH HIGH TEMPS GENERALLY IN THE MID TO UPPER 90S...MAYBE 100 TOWARD ILLINOIS. AFTERNOON CLOUDS SOMEWHAT OF A CONCERN...WITH WEAK FRONTAL BOUNDARY IN THE AREA. NAM AND GFS BOTH SHOWING DECENT SATURATION AROUND 500 MB...SO GOOD CHANCE FOR DECK OF AT LEAST HIGHER LEVEL CLOUDS. THINKING THERE SHOULD BE ENOUGH BREAKS IN THE CLOUDS THOUGH FOR THE ANTICIPATED HOT TEMPS. WITH DEWPOINTS CREEPING UP TO AROUND 70...STILL THINKING HEAT INDEX VALUES WILL TOP OUT IN THE 100-105 RANGE. KEPT SLIGHT CHANCE POPS GOING FOR THE AFTERNOON. NOT TOO EXCITED ABOUT CHANCES THOUGH...AS MODELS GENERALLY A BIT STRONGER WITH CAP THAN THEY WERE A DAY AGO. STILL A TON OF CAPE IN SOUNDINGS...THOUGH PROBABLY A BIT OVERDONE WITH NAM/GFS DEWPOINTS TOO HIGH. A HEAT ADVISORY WILL PROBABLY BE NEEDED FOR THURSDAY IF THE FORECAST STAYS ON TRACK. WILL HOLD OFF ON ISSUING FOR NOW THOUGH DUE TO SOME CLOUD/PRECIP UNCERTAINTIES...ALONG WITH FRONT TIMING AND LOWERING 925 MB TEMPS FROM THE NW. .FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM ABOVE NORMAL TEMPS WILL CONTINUE FOR FRIDAY AND THROUGH THE WEEKEND...THOUGH LIKELY NOT QUITE AS HOT AS THURSDAY. WENT WITH SLIGHT CHANCE POPS SOUTHWEST FRIDAY...AND THEN ACROSS THE FORECAST AREA SATURDAY AND SUNDAY. MODELS ADVERTISING A SERIES OF WEAK WAVES TO SLIDE THROUGH THE BAROCLINIC ZONE IN THE REGION...KICKING OFF SHOWERS/STORMS AT TIMES. NOT REAL CONFIDENT IN ANY ONE PERIOD FOR PRECIP...BUT AT LEAST SOMETHING TO HOPE FOR GIVEN VERY DRY CONDITIONS. .MONDAY AND TUESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM LOOKS DRY AND CONTINUED WARM MONDAY...WITH UPPER RIDGE AXIS OVER THE UPPER PLAINS. GFS DIGS A TROUGH IN FOR TUESDAY...WITH A RETURN OF SHOWER/STORM CHANCES. ECMWF ON THE OTHER HAND SLIDES THE RIDGE AXIS OVERHEAD WITH CONTINUED DRY AND EVEN WARMER CONDITIONS. WENT WITH MODEL CONSENSUS FOR NOW...SUGGESTING HIGHS REMAINING AROUND 90...ALONG WITH SOME LOW POPS. && .AVIATION/12Z TAFS/... VFR CONDITIONS THROUGH THE PERIOD. OTHER THAN SOME SCATTERED MID LEVEL CLOUDS...GENERALLY CLEAR SKIES ARE EXPECTED. CURRENT RAP MODEL FORECAST SOUNDINGS BRING WINDS UP TO 32 KNOTS AT 1 THSD FT BY SUNRISE AT MADISON...SO SOME WIND SHEAR POTENTIAL IS EXPECTED...BUT SHOULD BE MARGINAL. THE 1 THSD FT WINDS ARE WEAKER TO THE EAST THROUGH SUNRISE. SOUTH TO SOUTHWEST WINDS INCREASE THIS MORNING...WITH GUSTS TO 22 TO 25KT EXPECTED BY LATE MORNING AND PERSISTING THROUGH THE LATE AFTERNOON. HIGHEST WIND GUSTS WILL BE IN THE WESTERN FORECAST AREA INCLUDING MADISON. && .MARINE... SOUTH WINDS WILL INCREASE ACROSS THE NEARSHORE WATERS LATER THIS MORNING AS THE SURFACE PRESSURE GRADIENT TIGHTENS AND A VERY WARM AIRMASS MOVES INTO THE REGION. WINDS MAY BECOME SOUTHEAST DURING THE AFTERNOON. WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS. SUBSEQUENT WAVES SHOULD REMAIN BELOW CRITERIA. GIVEN THE BORDERLINE SCENARIO AND LAKE TEMPERATURES COOLER THAN THE LAND TEMPERATURES HAVING A STABILIZING EFFECT...DID NOT ISSUE A SMALL CRAFT ADVISORY HEADLINE. && .FIRE WEATHER... BREEZY SOUTH WINDS OF 10 TO 20 MPH WITH WIND GUSTS TO 25 MPH WILL BRING VERY WARM TEMPERATURES INTO THE MID 90S...WITH A FEW UPPER 90S WEST OF MADISON. DEEP LOW LEVEL MIXING OF DRY AIR WILL KEEP THE DEWPOINT TEMPERATURES RELATIVELY LOW IN THE LOW TO MID 50S...LEADING TO RELATIVE HUMIDITY VALUES IN THE 21 TO 28 PERCENT RANGE. NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY...WITH THE GRASS AND OTHER VEGETATION BEING DRY DUE TO THE LACK OF RECENT RAINFALL. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE/FIRE WEATHER...HENTZ THURSDAY THROUGH TUESDAY...DDV
Hazardous weather outlook, Jun 27, 3:39 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CDT WED JUN 27 2012 WIZ046-047-051-052-056>060-062>072-280845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 339 AM CDT WED JUN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES WILL RESULT IN HEAT INDEX VALUES REACHING THE MIDDLE 90S...WITH A FEW UPPER 90S MAINLY WEST AND SOUTH OF MADISON THIS AFTERNOON AND EARLY EVENING. WITH BRISK SOUTH WINDS...HOT TEMPERATURES AND THE DRY CONDITIONS ELEVATED FIRE CONDITIONS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE HUMID CONDITIONS WILL SPREAD OVER THE AREA ON THURSDAY. HEAT INDEX VALUES WILL REACH THE 96 TO 105 DEGREE RANGE THURSDAY AFTERNOON. A HEAT ADVISORY WILL LIKELY BE NEEDED FOR PORTIONS OF SOUTHERN WISCONSIN...ESPECIALLY FROM LONE ROCK TO MADISON TO MILWAUKEE...AND AREAS TO THE SOUTH. HOWEVER WINDS MAY BECOME NORTHEAST LATER IN THE AFTERNOON BRINGING SOME LAKE COOLING TO THE LAKE SHORE COUNTIES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON...AND NEAR THE ILLINOIS BORDER INTO FRIDAY. ANOTHER CHANCE OF THUNDERSTORMS RETURNS LATE SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-280845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 AM CDT WED JUN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND NEAR THE ILLINOIS BORDER INTO FRIDAY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Heat Advisories in Wisconsin, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.